Követés
Buthinah A Bin Dehaish
Buthinah A Bin Dehaish
University of Jeddah
E-mail megerősítve itt: uj.edu.sa
Cím
Hivatkozott rá
Hivatkozott rá
Év
Weak and strong convergence of algorithms for the sum of two accretive operators with applications
BAB Dehaish, X Qin, H Bakodah
Journal of Nonlinear and Convex Analysis 16 (7), 1321-1336, 2015
902015
Weak convergence of a splitting algorithm in Hilbert spaces
SY Cho, BAB Dehaish, X Qin
J. Appl. Anal. Comput 7 (2), 427-438, 2017
632017
A regularization projection algorithm for various problems with nonlinear mappings in Hilbert spaces
BA Bin Dehaish, A Latif, HO Bakodah, X Qin
Journal of Inequalities and Applications 2015, 1-14, 2015
512015
Browder and Göhde fixed point theorem for monotone nonexpansive mappings
BA Bin Dehaish, MA Khamsi
Fixed point theory and Applications 2016 (1), 1-9, 2016
462016
Mann iteration process for monotone nonexpansive mappings
BA Bin Dehaish, MA Khamsi
Fixed point theory and applications 2015 (1), 1-7, 2015
462015
Fixed point iteration processes for asymptotic pointwise nonexpansive mapping in modular function spaces
BAB Dehaish, WM Kozlowski
Fixed Point Theory and Applications 2012, 1-23, 2012
412012
Mann iteration process for asymptotic pointwise nonexpansive mappings in metric spaces
I Dehaish, MA Khamsi, AR Khan
Journal of Mathematical Analysis and Applications, 2012
242012
Viscosity splitting methods for variational inclusion and fixed point problems in Hilbert spaces
X Qin, BAB Dehaish, SY Cho
J. Nonlinear Sci. Appl 9, 2789-2797, 2016
162016
A viscosity splitting algorithm for solving inclusion and equilibrium problems
BA Bin Dehaish, A Latif, HO Bakodah, X Qin
Journal of Inequalities and Applications 2015, 1-14, 2015
102015
Approximating common fixed points of semigroups in metric spaces
BA Bin Dehaish, MA Khamsi
Fixed Point Theory and Applications 2015 (1), 1-12, 2015
92015
Fixed point theorems for generalized contractive type multivalued maps
BA Bin Dehaish, A Latif
Fixed Point Theory and Applications 2012, 1-9, 2012
82012
Fixed point results for multivalued contractive maps
BA Bin Dehaish, A Latif
Fixed Point Theory and Applications 2012, 1-9, 2012
82012
On monotone mappings in modular function spaces
BAB Dehaish, MA Khamsi
J. Nonlinear Sci. Appl 9, 5219-5228, 2016
72016
On monotone mappings in modular function spaces
BAB Dehaish, MA Khamsi
J. Nonlinear Sci. Appl 9, 5219-5228, 2016
72016
On general system of variational inequalities in Banach spaces
AE Al-Mazrooei, BAB Dehaish, JC Yao
Journal of Nonlinear and Convex Analysis 16 (4), 639-658, 2015
72015
Hybrid viscosity approximation methods for general systems of variational inequalities in Banach spaces
A Latif, AE Al-Mazrooei, BAB Dehaish, JC Yao
Fixed Point Theory and Applications 2013, 1-22, 2013
72013
Lévy Khinchin Formula on Commutative Hypercomplex System.
AM Zabel, BAB Dehaish
Journal of Biology 8, 2008
72008
Monotone asymptotic pointwise contractions
BAB Dehaish, MA Khamsi
Filomat 31 (11), 3291-3294, 2017
42017
Approximate fixed points
M Bachar, BAB Dehaish, MA Khamsi
Fixed Point Theory and Graph Theory, 99-138, 2016
42016
Common fixed points for pointwise Lipschitzian semigroups in modular function spaces
BA Bin Dehaish, MA Khamsi, WM Kozlowski
Fixed Point Theory and Applications 2013, 1-13, 2013
42013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20